# SDR C2XA09SH400

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 145817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR AFT SILL HAS CORROSION (LEVEL 2 LOCAL) IN SEVERAL AREAS.  MAINTENANCE PERFORMED REPAIR OF SERVICE DOOR AFT SILL IAW EMB-145XR SRM 55-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
